Toggle Main Menu Toggle Search

Open Access padlockePrints

Rapid decay and Baum-Connes for large type Artin groups

Lookup NU author(s): Professor Sarah Rees

Downloads


Licence

This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License (CC BY-NC-ND).


Publication metadata

Author(s): Ciobanu L, Holt DF, Rees S

Publication type: Article

Publication status: Published

Journal: Transactions of the American Mathematical Society

Year: 2016

Volume: 368

Issue: 9

Pages: 6103-6129

Print publication date: 01/09/2016

Online publication date: 16/11/2015

Acceptance date: 31/08/2014

Date deposited: 26/01/2016

ISSN (print): 0002-9947

ISSN (electronic): 1088-6850

Publisher: American Mathematical Society

URL: http://dx.doi.org/10.1090/tran/6532

DOI: 10.1090/tran/6532


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share